MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx? was unpacked for a bronchoscopy procedure on (b)(6) 2026.During preparation, the package was opened and nurse noticed a red residue on the distal end of the forceps.They decided to open another package that did not have the same residue to use for the procedure.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx was unpacked for a bronchoscopy procedure on (b)(6) 2026.During preparation, the package was opened and nurse noticed a red residue on the distal end of the forceps.They decided to open another package that did not have the same residue to use for the procedure.There were no patient complications as a result of this event.***additional information received on january 30, 2026*** the packaging was sealed and there was no other evidence of residue.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.Block h2: additional information- block b5 has been updated based on the additional information received on january 30, 2026.Block h11: the device was not returned analysis.During the media inspection it was found that the picture provided the distal end cannot be seen clearly.Based on all available information, the reported issue "device foreign material present in device" could not be confirmed.The product was not returned for analysis to identify any defect with the device.The customer provided a picture where it can be observed that when appears to be holding the device, but the mentioned defect is not clearly visible.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The most probable cause of the reported issues cannot be established due to lack of evidence.All compiled information on this investigation determines that the most probable cause is "unable to exclude device problem".

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24223403
Report Number3005099803-2026-00372
Device Sequence Number8085594
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)280831(10)37341702
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0037341702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown